🚀 Clear the way to wellness with Sudafed PE!
Sudafed PE Head Congestion + Mucus Tablets offer a powerful combination of ingredients designed to relieve sinus pressure, pain, and congestion. Each tablet contains 5 mg of phenylephrine HCl for decongestion, 325 mg of acetaminophen for pain relief, and 200 mg of guaifenesin to help reduce mucus. This non-drowsy formula is ideal for those suffering from allergies, colds, or sinus issues, making it a go-to choice for effective relief.
B**�
Worked As Described and Fast!
Worked as described! Arrived at front door as requested and on time. Feeling much better. Will buy next time!
I**E
Does what it says
It clears head conjestion
D**R
Awsome
They work great ! Have bought several boxes .
A**D
Great item
Great item
K**A
Stop watering and itching
Helps my watering eyes and itching
B**E
Grest
Did the job!
S**E
Great
Great
A**A
Bueno
Esto es perfecto para la gripe , te hace sentir muy bien y sus efectos son rápidos , lo recomiendo
Trustpilot
1 week ago
2 months ago